# SDR AALA20002004

- Difficulty date: November 27, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ETY2132537
- Part serial: 910747
- Condition: Erratic
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1887 - EN ROUTE BOS-DCA, SHORTLY AFTER TAKEOFF DETECTED AIRCRAFT DRIFTING TO THE RIGHT.  FULL LEFT RUDDER DID NOT CORRECT THE DRIFT.  RETURNED BOS AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT AND RIGHT SIDE NLG ASSY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
